Current Issue

 

Volume 11 (2021) Issue 1


1. On Binary α-Open Sets and Binary α-ω-Open Sets in binary topological spaces Pages 1-11

Carlos Granados

Abstract | Full Text

 

2. R-Weakly Commuting Mappings for Generalized-ψ-∅-Weak Contraction in Metric Spaces Pages 12-29

Sanjay Kumar, Anamika, Balbir Singh, Pawan Kumar

Abstract | Full Text

 

3. A note on the stability of two systems of exponential difference equations Pages 30-38

Trinh Thi Trang, Mai Nam Phong

Abstract | Full Text

 


 


Previous page: South Asian J Math
Next page: Past Volumes